# SDR SCNA2012051312001

- Difficulty date: May 13, 2012
- Submitted: May 13, 2012
- Operation: Air carrier
- Aircraft: N806SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28215
- Aircraft time: 47,480 hours, 17,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A57101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL SUPPORT CORRODED AT BS 994 LBL 40.  REMOVED CORROSION, FOUND OUT OF LIMITS IAW B737-800 SRM 53-70-51.  REMOVED DAMAGED FLOOR SUPPORT, FABRICATED REPLACEMENT SUPPORT FROM EXTRUSION BAC1509-100505 USING BOEING DRAWING 147A5710.  INSTALLED REPLACEMENT FLOOR SUPPORT USING RIVETS NAS1097D5-4 IAW B737-800 SRM 51-40-02.
